# SDR SWAA2014082031036

- Difficulty date: June 23, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 28,277 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM OTBD FLANGE CRACKED AT BS 727B RBL 24.  REPAIRED FLANGE IAW EA.
